# SDR TWAA9810801

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47693
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Strainer
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - FLT 599 - THE RIGHT ENGINE OIL STRAINER CLOGGING LIGHT CAME ON.  REDUCED POWER TO IDLE AND LIGHT WENT OUT.  DECLARED AN EMERGENCY AND MADE UNSCHEDULED LANDING.  FOUND SMALL AMOUNT OF METAL AND CARBON IN MAIN OIL SCREEN.  INSTALLED NEW FILTER, DRAINED AND RESERVICED OIL, AND RAN ENGINE.  RE-CHECKED MAIN OIL SCREEN AND OK.  CHCKED AGAIN AT NEXT STATION AND OK.  CHECK-C 2-6-98 STL.  (X)
